Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Splitting criteria and extension types


Authors: Reinhold Baer and Christine Williams
Journal: Bull. Amer. Math. Soc. 55 (1949), 729-743
DOI: https://doi.org/10.1090/S0002-9904-1949-09272-8
MathSciNet review: 0032635
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • Reinhold Baer 1. Groups without proper isomorphic quotient groups, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 267-278. MR 9955
  • Reinhold Baer 2. Splitting endomorphisms, Trans. Amer. Math. Soc. vol. 61 (1947) pp. 508-516. MR 20561
  • Reinhold Baer 3. Extension types of Ahelian groups, Amer. J. Math. vol. 71 (1949) pp. 461-490. MR 28838
  • J. Schreier and S. Ulam 1. Über die Permutationsgruppe der natürlichen Zahlenfolge, Studia Math. vol. 4 (1933) pp. 134-141.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09272-8

American Mathematical Society